# SDR CALA2021102601975

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 143N54341
- Condition: Corroded
- Location: Bs680-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO NRC# 9287163- (B757-53-3-0480) MAIN C ABIN FLOOR STRUCTURE, INTERCOSTAL HAS CORROSION AT UPPER SURFACE BETWEEN BS 680 AND BS 700 APPROX RBL 56, MARKED. REMOVED AND REPLACED CORRODED PART #143N5434-1 IAW B757-200 SRM 51-40-02 AND SRM 51-40-05. REINSTALLED 2 SUPPORT STRAPS IAW B757 -200 SRM 51-40-02.  REF HAECO GSO MECH V933619, INSP QC418
